# SDR QXEA200601260

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 12,052 hours, 8,884 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - PUSHBACK FOR FLIGHT 2509, RETURNED TO THE GATE WITH A APU DOOR OPEN CAUTION MESSAGE.  CYCLED POWER OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  LATER IN PDX, MAINTENANCE REMOVED THE APU ECU AND COMPLIED WITH A VISUAL CHECK OF THE PINS.  NO DEFECTS NOTED.  COMPLIED WITH TESTING/RIGGING OF APU DOOR ACTUATOR, NO DISCREPANCIES NOTED IAW 49-14-19-820-801-A02.  AIRCRAFT RETURNED TO SERVICE.
